Publications "Weber, Jörg"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 3.

Article in a journal

Volltext file
Weber, Jörg:
Weak solutions of the relativistic Vlasov–Maxwell system with external currents.
In: Mathematical Methods in the Applied Sciences. Vol. 44 (2021) Issue 6 . - pp. 4770-4801.
ISSN 1099-1476
DOI der Verlagsversion: https://doi.org/10.1002/mma.7070

Doctoral thesis

file
Weber, Jörg:
The Relativistic Vlasov-Maxwell System with External Electromagnetic Fields.
2020 . - VIII, 148 P.
( Doctoral thesis, 2020 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

Master's, Magister, Diploma, or Admission thesis

file
Weber, Jörg:
Optimal Control of the Two-Dimensional Vlasov-Maxwell-System.
Bayreuth , 2018 . - 89 P.
(Master's, 2016 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

This list was generated on Wed May 22 01:44:21 2024 CEST.
[Top of page]